# SDR 04FDEA02640

- Difficulty date: September 4, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0254501
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILING EDGE PANE 541KB DELAMINATED INTERIOR SURFACE.  REMOVED INNER SKIN, OUTER SKIN, DOUBLER AND CORE IAW FEDEX EA 8-5750-81445.  BONDED NEW INNER SKIN, OUTER SKIN DOUBLER AND CORE IAW FEDEX EA 8-5750-81445 AND TPS 1001 REV E, REFERENCE N/R N00794.
